zbMATH — the first resource for mathematics

Probabilistic approach for semi-linear stochastic fractal equations. (English) Zbl 1304.60075
The authors consider a class of semi-linear stochastic fractal equations. A stochastic representation is provided and theorems about the existence and uniqueness of solutions are proved.

60H15 Stochastic partial differential equations (aspects of stochastic analysis)
60G52 Stable stochastic processes
Full Text: DOI
[1] Da Prato, G.; Zabczyk, J., Stochastic equations in infinite dimensions, (1991), Cambridge University Press
[2] Freidlin, M., (Functional Intergration and Partial Differential Equations, Annals of Math. Studies, (1985), Princeton Univ. Press Princeton)
[3] Friedman, A., Stochastic differential equations and applications. vol. 1, (1975), Academic Press New York · Zbl 0323.60056
[4] Kunita, H., Stochastic flows and stochastic differential equations, (1990), Cambridge University Press · Zbl 0743.60052
[5] Mikulevicius, R.; Pragarauskas, H., On Hölder solutions of the integro-differential zakai equation, Stochastic Process. Appl., 119, 3319-3355, (2009) · Zbl 1181.60099
[6] Pardoux, E.; Peng, S., Backward doubly stochastic differential equations and systems of quasilinear SPDEs, Probab. Theory Related Fields, 98, 209-227, (1994) · Zbl 0792.60050
[7] Protter, P., Stochastic integration and differential equations, (2004), Springer-Verlag Berlin · Zbl 1041.60005
[8] Rozovskii, B. L., Stochastic evolution systems: linear theory and applications to non-linear filtering, (1990), Kluwer Academic Publishers Boston/London
[9] Sato, K., Lévy processes and infinitely divisible distributions, (1999), Cambridge University Press · Zbl 0973.60001
[10] Zhang, X., Stochastic functional differential equations driven by Lévy processes and quasi-linear partial integro-differential equations, Ann. Appl. Probab., 22, 2505-2538, (2012) · Zbl 1266.60122
[11] Zhang, X., Derivative formula and gradient estimate for SDEs driven by \(\alpha\)-stable processes, Stochastic Process. Appl., 123, 1213-1228, (2013) · Zbl 1261.60060
[12] Zhang, X., \(L^p\)-maximal regularity of nonlocal parabolic equations and applications, Ann. Inst. H. Poincaré Anal. Non-Linérare, 30, 573-614, (2013) · Zbl 1288.35152
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.